MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE

BLACK DIAMOND VIDEO, INC. URETERO1; URETEROSCOPE
Model Number UROSD101
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure no image appeared once their uretero1 single-use digital flexible ureteroscope was connected to the monitor.Another device was utilized for the patient procedure.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned for evaluation.Evaluation determined the shaft was bent at the distal tip.This is where the connectivity failed.The source of the excess force that caused the shaft to become bent could not be determined.No additional issues have been reported.A follow-up mdr will be submitted with the device manufacture date and device expiration date.

Brand Name
URETERO1
Common Device Name
URETEROSCOPE
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23974204
Report Number3008776287-2026-00020
Device Sequence Number4630882
Product Code FGB
UDI-Device Identifier00724995209162
UDI-Public(01)00724995209162(11)231030(17)261030(10)BSLC4883
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K231878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUROSD101
Device Catalogue NumberUROSD101
Device Lot Number(10)BSLC4883
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown